# SDR DLM90100466

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 38,516 hours, 20,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY ESCAPE PATH LIGHTS INOP FROM SEAT 10 TO 12.  FOUND BROKEN WIRE AT SEAT 10.  REPAIRED WIRE REF SWPM CH 20, LIGHTS CK OK.
